# SDR HALA2009102500483

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 26,120 hours, 4,987 cycles
- System (JASC): 2210 · Autopilot System
- Part: Receiver
- Part number: 066500291101
- Part serial: B02779
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NO LAND 3 DISPLAYED ON ASA WITH APP MODE NOT SELECTED AND A/P OR F/D ENGAGED OR NOT ENGAGED.  REMOVED AND REPLACED NR 2 MMR UNIT GROUND CHECK OK PER AMM 34-31-01 TEST 30 PASSED ACFT REMAINS IN LAND 3 STATUS.
